# SDR UALA2012041302235

- Difficulty date: April 13, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,519 hours, 22,322 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT COVER MISSING.  REPLACED AFT ATTENDANT LIGHT PANEL, OP CHECKED GOOD.  EMERGENCY EXIT PATHWAY AND EXIT LIGHTING OPS CHECKED GOOD.
